


default search action
"On a new absolutely continuous bivariate generalized exponential distribution."
Seyed Mohsen Mirhosseini et al. (2015)
- Seyed Mohsen Mirhosseini, Mohammad Amini
, Debasis Kundu, Ali Dolati:
On a new absolutely continuous bivariate generalized exponential distribution. Stat. Methods Appl. 24(1): 61-83 (2015)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.